MAUDE Adverse Event Report: STERIS CORPORATION RELIANCE; DRYING CABINET

STERIS CORPORATION RELIANCE; DRYING CABINET
Model Number RELIANCE 6500
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Codes Laceration(s) (1946); Insufficient Information (4580)
Date of Event 09/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation of the reported event is in progress.A follow-up report will be submitted once additional information becomes available.
 
Event or Problem Description
The user facility reported that an employee obtained an injury from the sharp edges of the drip pan of their 6500 series hepa drying cabinet.The employee did not seek medical treatment and continued working.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the unit and confirmed the sharp edges.To resolve the issue, the appropriate repairs were completed.The unit was tested, confirmed to be operating according to specification, and returned to service.A 3-year complaint review indicates this to be an isolated event.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that an employee obtained a metal splinter after contacting a sharp edge of the drip pan of their 6500 series hepa drying cabinet.The employee sought medical treatment and the splinter was removed.

Brand Name
RELIANCE
Common Device Name
DRYING CABINET
Manufacturer (Section D)
STERIS CORPORATION
6100 heisley rd
mentor OH 44060
Manufacturer (Section G)
STERIS CORPORATION
6100 heisley rd
mentor OH 44060
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key23324610
Report Number3003950207-2025-00009
Device Sequence Number21485917
Product Code PUP
UDI-Device Identifier00724995229511
UDI-Public(01)00724995229511(11)250425
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRELIANCE 6500
Device Catalogue NumberREL650020MU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/17/2025
Supplement Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown